On a system of nonlinear Schrödinger equations with quadratic interaction
Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 4, pp. 661-690.

We study a system of nonlinear Schrödinger equations with quadratic interaction in space dimension n6. The Cauchy problem is studied in L 2 , in H 1 , and in the weighted L 2 space x -1 L 2 =(H 1 ) under mass resonance condition, where x=(1+|x| 2 ) 1/2 and is the Fourier transform. The existence of ground states is studied by variational methods. Blow-up solutions are presented in an explicit form in terms of ground states under mass resonance condition, which ensures the invariance of the system under pseudo-conformal transformations.

@article{AIHPC_2013__30_4_661_0,
     author = {Hayashi, Nakao and Ozawa, Tohru and Tanaka, Kazunaga},
     title = {On a system of nonlinear {Schr\"odinger} equations with quadratic interaction},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {661--690},
     publisher = {Elsevier},
     volume = {30},
     number = {4},
     year = {2013},
     doi = {10.1016/j.anihpc.2012.10.007},
     mrnumber = {3082479},
     zbl = {1291.35347},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpc.2012.10.007/}
}
TY  - JOUR
AU  - Hayashi, Nakao
AU  - Ozawa, Tohru
AU  - Tanaka, Kazunaga
TI  - On a system of nonlinear Schrödinger equations with quadratic interaction
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2013
SP  - 661
EP  - 690
VL  - 30
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpc.2012.10.007/
DO  - 10.1016/j.anihpc.2012.10.007
LA  - en
ID  - AIHPC_2013__30_4_661_0
ER  - 
%0 Journal Article
%A Hayashi, Nakao
%A Ozawa, Tohru
%A Tanaka, Kazunaga
%T On a system of nonlinear Schrödinger equations with quadratic interaction
%J Annales de l'I.H.P. Analyse non linéaire
%D 2013
%P 661-690
%V 30
%N 4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.anihpc.2012.10.007/
%R 10.1016/j.anihpc.2012.10.007
%G en
%F AIHPC_2013__30_4_661_0
Hayashi, Nakao; Ozawa, Tohru; Tanaka, Kazunaga. On a system of nonlinear Schrödinger equations with quadratic interaction. Annales de l'I.H.P. Analyse non linéaire, Volume 30 (2013) no. 4, pp. 661-690. doi : 10.1016/j.anihpc.2012.10.007. http://www.numdam.org/articles/10.1016/j.anihpc.2012.10.007/

[1] A. Bachelot, Problème de Cauchy global pour des systèmes de Dirac–Klein–Gordon, Ann. Inst. H. Poincaré 48 (1988), 387-422 | EuDML | Numdam | MR | Zbl

[2] T. Cazenave, Semilinear Schrödinger Equations, Courant Lect. Notes Math. vol. 10, Amer. Math. Soc. (2003) | MR | Zbl

[3] T. Cazenave, F.B. Weissler, The Cauchy problem for the critical nonlinear Schrödinger equation in H s , Nonlinear Anal. 14 (1990), 807-836 | MR | Zbl

[4] M. Colin, T. Colin, On a quasilinear Zakharov system describing laser-plasma interactions, Differential Integral Equations 17 (2004), 297-330 | MR | Zbl

[5] M. Colin, T. Colin, M. Ohta, Stability of solitary waves for a system of nonlinear solutions Schrödinger equations with three wave interaction, Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009), 2211-2226 | EuDML | Numdam | MR | Zbl

[6] I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc. (N.S.) 1 no. 3 (1979), 443-474 | MR | Zbl

[7] V. Georgiev, Global solution of the system of wave and Klein–Gordon equations, Math. Z. 203 (1990), 683-698 | EuDML | MR | Zbl

[8] J. Ginibre, G. Velo, On a class of nonlinear Schrödinger equations, I. The Cauchy problem, II. Scattering theory, J. Funct. Anal. 32 (1979), 1-71 | MR | Zbl

[9] N. Hayashi, M. Ikeda, P.I. Naumkin, Wave operator for the system of the Dirac–Klein–Gordon equations, Math. Methods Appl. Sci. 34 (2011), 896-910 | MR | Zbl

[10] N. Hayashi, C. Li, P.I. Naumkin, On a system of nonlinear Schrödinger equations in 2d, Differential Integral Equations 24 (2011), 417-434 | MR | Zbl

[11] N. Hayashi, C. Li, T. Ozawa, Small data scattering for a system of nonlinear Schrödinger equations, Differ. Equ. Appl. 3 (2011), 415-426 | MR | Zbl

[12] S. Katayama, T. Ozawa, H. Sunagawa, A note on the null condition for quadratic nonlinear Klein–Gordon systems in two space dimensions, Comm. Pure Appl. Math. LXV (2012), 1285-1302 | MR | Zbl

[13] T. Kato, On nonlinear Schrödinger equations II, H s -solutions and nonconditional well-posedness, J. Anal. Math. 67 (1995), 281-306 | MR | Zbl

[14] H. Kikuchi, Orbital stability of semitrivial standing waves for the Klein–Gordon–Schrödinger system, Ann. Inst. H. Poincaré Anal. Non Linéaire 28 (2011), 315-323 | Numdam | MR | Zbl

[15] H. Kikuchi, M. Ohta, Stability of standing waves for the Klein–Gordon–Schrödinger system, J. Math. Anal. Appl. 365 (2010), 109-114 | MR | Zbl

[16] E. Lieb, M. Loss, Analysis, Amer. Math. Soc. (2001) | MR

[17] S. Machihara, K. Nakanishi, T. Ozawa, Nonrelativistic limit in the energy space for nonlinear Klein–Gordon equations, Math. Ann. 332 (2002), 603-621 | MR | Zbl

[18] S. Machihara, K. Nakanishi, T. Ozawa, Small global solutions and the nonrelativistic limit for the nonlinear Dirac equation, Rev. Mat. Iberoamericana 19 (2003), 179-194 | EuDML | MR | Zbl

[19] M. Nakamura, T. Ozawa, Low energy scattering for nonlinear Schrödinger equations in fractional order Sobolev spaces, Rev. Math. Phys. 9 (1997), 397-410 | MR | Zbl

[20] T. Ozawa, Remarks on proofs of conservation laws for nonlinear Schrödinger equations, Calc. Var. Partial Differential Equations 25 (2006), 403-408 | MR | Zbl

[21] R.H. Rabinowitz, K. Tanaka, Some results on connecting orbits for a class of Hamiltonian systems, Math. Z. 206 (1991), 473-499 | EuDML | MR | Zbl

[22] W. Strauss, Nonlinear Wave Equations, CBMS Reg. Conf. Ser. Math. vol. 73, Amer. Math. Soc. (1989) | MR

[23] C. Sulem, P.-L. Sulem, The Nonlinear Schrödinger Equation: Self-Focusing and Wave Collapse, Springer (1999) | MR | Zbl

[24] H. Sunagawa, On global small amplitude solutions to systems of cubic nonlinear Klein–Gordon equations with different mass in one space dimension, J. Differential Equations 192 (2003), 308-325 | MR | Zbl

[25] Y. Tsutsumi, Stability of constant equilibrium for the Maxwell–Higgs equations, Funkcial. Ekvac. 46 (2003), 41-62 | MR | Zbl

[26] M.I. Weinstein, Nonlinear Schrödinger equations and sharp interpolation estimates, Comm. Math. Phys. 87 (1982), 567-576 | MR | Zbl

[27] M.I. Weinstein, On the structure and formation of singularities in solutions to nonlinear dispersive evolution equations, Comm. Partial Differential Equations 11 (1986), 545-565 | MR | Zbl

Cited by Sources: